# SDR UALA2013040102090

- Difficulty date: March 30, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,699 hours, 19,684 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Seat 33 Def
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

33DEF PANEL FELL ON DESCENT.  REPLACED PANEL.
